MAUDE Adverse Event Report: DEPUY SPINE INC X-MESH POS INS/EXP REPL SHAFT; DRIVER, PROSTHESIS

DEPUY SPINE INC X-MESH POS INS/EXP REPL SHAFT; DRIVER, PROSTHESIS
Model Number 288900101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the instrument was found to be broken during post-op inspection.It wasn¿t used in the surgery but was opened for the procedure.There were no patient consequences.Procedure outcome is unknown.This report involves one (1) x-mesh expandable cage system posterior inserter replacement shaft.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Part #: 288900101.Lot#: 108mi.Supplier: (b)(4) batch1: lot qty of (b)(4) units were released on november 5, 2009 no ncr's generated during production.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
X-MESH POS INS/EXP REPL SHAFT
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
BRIDGEWATER DISTRIBUTION
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13516975
Report Number1526439-2022-00207
Device Sequence Number4158594
Product Code HWR
UDI-Device Identifier10705034223049
UDI-Public(01)10705034223049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288900101
Device Catalogue Number288900101
Device Lot Number1108MI
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown